# SDR F3LA2020111700046

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 06184
- Aircraft time: 22,629 hours, 9,279 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1266100
- Part serial: 28350
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 22,629 hours, 9,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: CABIN PR EXCESS RESIDUAL PR.  CORRECTIVE ACTION: REF NON ROUTINES NR 122212, 122201 AND 122141.  R & R CABIN PRESSURE DETECTION SWITCH (14WN), REFERENCE AMM 52-73-00-720 AND AMM 52-73-12-400-001-A.  CORRECTIVE ACTION: REF NON ROUTINES NR 122212, 122201 AND 122141, R & R STATIC PROBE (7DA3), P/N D201094 FOR LEAKING AND RESEALING THE STATIC PORT BLANKING PLATE, LOW RANGE LEAK TEST STANDBY STATIC CHECKS GOOD, REF AMM 52-73-00-720-003-A.
